# SDR AALA201903189006

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND CHAFING ON THE ELECTRICAL HARNESS FROM CONNECTOR 7120VC TO P11 AND P20 IN APU COMPARTMENT. REPLACED ELECTRICAL WIRING ON APU COMPARTMENT FROM CONNECTOR 7120 VCA PIN 20 TO CONECTOR PII PIN A AND FROM CONNECTOR 7120VCA PIN 4 TO CONECT OR PS PIN 2 IAW AWM 49-15-01 AND CMM 49-11-09 AND PERFORMED OPERATIONAL TEST OF THE APU IAW AMM 49-00-00-710-010-A. TEST IS OK
